MathSciNet Relay Station
MathSciNet bibliographic data
MR343558 65F05
Gill, P. E.; Golub, G. H.; Murray, W.; Saunders, M. A. Methods for modifying matrix factorizations. Math. Comp. 28 (1974), 505–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement